The Lupus Forum banner
1 - 1 of 1 Posts

· Registered
Joined
·
2,872 Posts
Hello Andrea

We shouldn't take any risks with our eyesight by self diagnosing even if the reason for the trouble is probably correct. I haven't checked to see what meds you are on but if you are taking Plaquenil you should be having your eyes checked now and then anyway.
I would first let my GP know and find out if he can recommend an ophthalmologist if necessary. If he can't, see if your rheumy knows somebody who is familiar with connective tissue diseases. It might be something relatively simple like a foreign body in the eye.
There are lots of possible reasons for eye problems. The eyes can be treated separately, with steroid drops if need be, rather than increasing total oral steroid intake with all side effects that brings.
I hope it is possible for you to get an expert opinion on the likely cause of the problem and the most suitable treatment

Good luck!
Clare
 
1 - 1 of 1 Posts
This is an older thread, you may not receive a response, and could be reviving an old thread. Please consider creating a new thread.
Top